Januvia has stopped working?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Irish Eyes2
New Member


Date Joined Apr 2009
Total Posts : 3
   Posted 4/14/2009 2:17 PM (GMT -7)   
Hi: I have been on Januvia for about 4 years; my bs in the am has always been under 100. about 3 months ago, it went over 100 and has never broken 100 since. Usually it is between 108 and 126, which is too high.
 
Does anyone know what happens when 100 mg of Januvia is not enough. My diet, etc. has been stable. I weigh about 120 lbs.; 5'6" tall-- weight was never an issue in the diagnosis.
 
Thanks.
 
Irish Eyes 2 confused

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5404
   Posted 4/14/2009 2:22 PM (GMT -7)   
Welcome to HealingWell, Irish Eyes.  Gosh, I'm sorry about this problem.  I'm sure you're frustrated.  I cannot answer your question but I hope someone who's familiar with Januvia will come along and help you with this.

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds


Irish Eyes2
New Member


Date Joined Apr 2009
Total Posts : 3
   Posted 4/14/2009 2:46 PM (GMT -7)   

HI: Thank you for the warm welcome. I, too, hope there is a simple answer-- like, increase the dose slightly.

Irish Eyes2 :-)


Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 4/15/2009 7:28 AM (GMT -7)   
Irish,
You need to start a food/exercise diary that you can fax to your doctor's office along with daily blood glucose readings. I suspect that you may have become lax in your portion control on carbs or you may not have been as active lately. Regardless of the changes or no changes your doctor needs to be aware of this. Call the office and speak with the nurse or doctor. A medication change may be in order to bring the numbers back down.

Januvia is supposed to increase your production of insulin while it blocks the liver's release of glucogon (a concentrated form of sugar). Something is kattywampus if you're doing everything the same and still getting higher readings. Your pancreas may be giving out, your food intake may be off, something isn't working right. You are the prime example of why we need to test, so we can see when something is off kilter. Let us know what the doc says.
~ Jeannie, Forum Moderator/Diabetes & Fibromyalgia
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much. ~Mother Teresa

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."- Elizabeth Kubler-Ross


Irish Eyes2
New Member


Date Joined Apr 2009
Total Posts : 3
   Posted 4/15/2009 10:41 AM (GMT -7)   

Hi: Thank you for your input. I am meeting with the doctor tomorrow. I made the appointment because the numbers suddenly changed. My eating is rather routine and I have increased my exercise. That is why it is so depressing.

Irish Eyes2

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 7:44 AM (GMT -7)
There are a total of 2,734,045 posts in 301,173 threads.
View Active Threads


Who's Online
This forum has 151305 registered members. Please welcome our newest member, walkingdeadgirl.
350 Guest(s), 9 Registered Member(s) are currently online.  Details
Jakona, notsosicklygirl, White Bird, Sherrine, walkingdeadgirl, Momtogigiandquinn, Myself 09, 1039smooth, goodnurse53


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer